A

B

  • Biswas, Tanmay On some results of entire functions of two complex variables using their relative lower order [Volume 07, Issue 1, 2017, Page 17-26]

D

  • Datta, Sanjib Kumar On some results of entire functions of two complex variables using their relative lower order [Volume 07, Issue 1, 2017, Page 17-26]

F

  • Fallahi, Kamal $G$-asymptotic contractions in metric spaces with a graph and fixed point results [Volume 07, Issue 1, 2017, Page 75-83]

  • Faraji, Hamid Fixed and common fixed points for $(psi, arphi)$-weakly contractive mappings in $b$-metric spaces [Volume 07, Issue 1, 2017, Page 49-62]

H

  • Haghnejad Azar, Kazem Some notes for topological centers on the duals of Banach algebras [Volume 07, Issue 1, 2017, Page 39-48]

  • Hosseinzadeh, Hasan Coupled fixed point results for $lpha$-admissible Mizoguchi-Takahashi contractions in $b$-metric spaces with applications [Volume 07, Issue 1, 2017, Page 85-104]

  • Hussain, Nawab Coupled fixed point results for $lpha$-admissible Mizoguchi-Takahashi contractions in $b$-metric spaces with applications [Volume 07, Issue 1, 2017, Page 85-104]

K

M

  • Mondal, Golok Kumar On some results of entire functions of two complex variables using their relative lower order [Volume 07, Issue 1, 2017, Page 17-26]

  • Moradi, Sirous Some properties and results for certain subclasses of starlike and convex functions [Volume 07, Issue 1, 2017, Page 1-15]

  • Mousavi Amiri, Masoumeh Some notes for topological centers on the duals of Banach algebras [Volume 07, Issue 1, 2017, Page 39-48]

N

  • Najafzadeh, Shahram Some properties and results for certain subclasses of starlike and convex functions [Volume 07, Issue 1, 2017, Page 1-15]

  • Nourouzi, Kourosh Fixed and common fixed points for $(psi, arphi)$-weakly contractive mappings in $b$-metric spaces [Volume 07, Issue 1, 2017, Page 49-62]

P

  • Parvaneh, Vahid Coupled fixed point results for $lpha$-admissible Mizoguchi-Takahashi contractions in $b$-metric spaces with applications [Volume 07, Issue 1, 2017, Page 85-104]

S

  • Salimi, Peyman Coupled fixed point results for $lpha$-admissible Mizoguchi-Takahashi contractions in $b$-metric spaces with applications [Volume 07, Issue 1, 2017, Page 85-104]

  • Shojaei, Hamid Certain subclasses of bi-univalent functions associated with the Aghalary-Ebadian-Wang operator [Volume 07, Issue 1, 2017, Page 63-73]

T

  • Taati, Mohammad Some properties and results for certain subclasses of starlike and convex functions [Volume 07, Issue 1, 2017, Page 1-15]